Virginia, 2025

Damaging Winds in Virginia, July 16, 2025

July 16, 2025 · NWS LWX · 20 events in 8 counties and zones

Several thunderstorms produced localized 60 to 75 mph wind gusts and hail up to quarter size from eastern West Virginia into north-central Virginia as a lee side pressure trough developed in a very hot and unstable environment.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$237,000
Crop damage
None recorded
Events
20

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LWX wrote it up.

Several thunderstorms produced localized 60 to 75 mph wind gusts and hail up to quarter size from eastern West Virginia into north-central Virginia as a lee side pressure trough developed in a very hot and unstable environment.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jul 16, 3:06 PM EST, 2 hours 35 minutes earlier.

Area forecast discussion, Jul 16, 3:06 PM EST, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
406 PM EDT Wed Jul 16 2025

.SYNOPSIS...
A cold front will move in from the north Thursday night. This
front will stall out on Friday and then oscillate back and
forth across the area through early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Current satellite imagery (as of 330 PM) shows scattered
thunderstorms starting to form along a prefrontal trough
located just to the east of the Alleghenies. Additional
thunderstorms are expected to form in this region over the
course of the afternoon as mid-level height falls attendant to a
shortwave approaching from the Ohio Valley move in. Activity
that forms within this pre-frontal trough is expected to grow
upscale and eventually move off toward the east later this
afternoon into this evening. However, questions remain regarding
just how far east this activity will make it.

Further west, a remnant MCV and blossoming thunderstorm activity
are evident on satellite across southern Ohio. This activity is
also expected to expand in coverage as it tracks eastward this
afternoon, potentially developing into a north-south line. Some
guidance suggests that these storms may reach the Allegheny
Front late this evening, before eventually decaying as they
track eastward toward I-81 during the first half of the
overnight hours.

Most guidance shows precipitable water values increasing to near
or in excess of two inches across the majority of the forecast
area later this afternoon as rich low level moisture is drawn
northward ahead of the aforementioned shortwave, while deeper
moisture in the mid-upper levels advects in from the Ohio Valley
atop the low-level moisture. The 12z IAD sounding shows a
precipitable water value of 2.04 inches, which is well above the
90th percentile for this time of year. The 12z ILN (Wilmington,
OH) sounding shows the much deeper saturation that will move
overhead later today. The 00z HREF mean has PWATs increasing to
in excess of 2.2 inches to the east of the Blue Ridge this
evening, which would challenge the daily record at the IAD
sounding site. GFS forecast precipitable water standardized
anomalies exceed 2 sigma across the bulk of the forecast area by
later this evening, which confirms that a highly anomalous
level of moisture will be present.

SPC Mesoanalysis currently shows 2000-3500 J/kg of MLCAPE across
the area. With such anomalous levels of moisture and ample
instability in place today, any thunderstorms will be capable of
producing very heavy rainfall rates. Guidance suggests that the
most intense storms may be capable of producing in excess of an
inch of rain in 15 minutes. Overall, rain rates should be
similar to what was observed on Monday. Flow in the 850-500 hPa
layer will increase to around 20-25 knots by later this
afternoon, which suggests that storms should have some decent
forward motion. However, with the low-level jet speed being
comparable to the mean steering flow, localized backbuilding may
be possible. With the potential for very heavy rainfall
producing, backbuilding storms there are flash flooding concerns
this afternoon into this evening. A Flood Watch for flash
flooding has been issued for much of the forecast area this
afternoon into this evening. The Watch is already in effect to
the west of the Blue Ridge, and starts at 5 PM further east.
Confidence in flash flooding occurring is the highest to the
west of the Blue Ridge, where large scale forcing for ascent and
resultant storm coverage should be highest. There also might be
slightly higher potential for backbuilding/training further
west before more robust cold pools get established. Further
east, there are some uncertainties regarding the coverage of
storms, and it's possible that some locations in the watch don't
receive any rain at all this evening. However, the background
environment is extremely favorable for producing heavy rainfall,
and any storm that does occur should produce extremely high
rainfall rates, which would cause issues in the Metro areas, if
it were to occur. Since the potentially is there for higher end
flash flooding, at least conditionally, the decision was made to
bring the watch all the way east through the Metros, even
thought the confidence isn't the highest. In terms of timing,
storms are ongoing to the west of the Blue Ridge, and should
continue through the early evening hours. Further east, the main
impacts should be during the evening hours (roughly 6 PM-
Midnight for the Metros).

DCAPE is only around 500-600 J/kg, and low-level lapse rates
are only around 7-8 C/km, which could limit downdraft strength
and wind production a bit. The increasing winds in the 850-500
hPa layer could be a factor that would work in favor of wind
production. Some CAMs (notably the HRRR) show storms producing
strong winds this afternoon. SPC currently has most of the area
outlooked in a Marginal Risk for severe thunderstorms, driven
by damaging wind potential.

Outside of storms it will be another hot and humid day, with
highs in the upper 80s to lower 90s, and dewpoints holding in
the 70s. Storms should gradually wind down through the evening
hours, giving way to dry conditions during the second half of
the night.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
Low pressure will track through the St. Lawrence Valley tomorrow
as a trailing cold front drops southward through the Eastern
Great Lakes. Flow aloft will stay zonal, with slight mid-level
height rises. A hot and humid airmass will remain in place at
the surface, but some drier air will start to build in aloft,
dropping precipitable water values back below two inches. The
hot and humid conditions at the surface will push us close to
Heat Advisory criteria, as temperatures climb into the low-mid
90s and dewpoints hold in the 70s. A Heat Advisory may need to
be considered for portions of the area at a later time. The
drier air aloft and lack of large scale forcing should lead to a
much lower coverage of storms tomorrow, but a few storms are
still expected to form on a prefrontal trough during the
afternoon and move eastward across the area. The drier air and
increasing flow aloft should also limit the potential for flash
flooding. Damaging winds may potentially become a greater
threat, as model soundings show much higher DCAPE values
(around 1000-1500 J/kg) and steeper low- level lapse rates
(closer to 8-9 C), both of which should enable storms to have
stronger cold pool driven downdrafts. We're currently outlooked
in a Marginal Risk for severe thunderstorms by SPC, driven by
damaging wind potential. Any thunderstorms should quickly wind
down and progress off to our east during the evening hours,
leading to dry conditions overnight.

The system's cold front will move southward across the area late
Thursday night, before eventually stalling out across the area
on Friday. Central Virginia to Southern Maryland will likely
remain on the warm/humid side of the boundary, and will have a
much greater chance for afternoon showers/thunderstorms than
locations further north during the day Friday. High temperatures
will range from the mid 80s across northern MD to the low 90s in
central VA and southern MD. Dewpoints will range from the mid
60s across northern MD to mid 70s across central VA.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
A warm front will lift north of the area Saturday while heights
aloft fall in advance of a cold front fcst to sweep through the area
Sunday night. Expect active thunderstorm days both Sat and Sun with
risk of some severe wx and isolated flash flooding.

After Monday, global models show subtropical ridge building over the
Mid-Atlantic leading to a hotter trend and a significant downward
trend in convection.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
Earlier sub-VFR ceilings have improved back to VFR. Prevailing
VFR conditions are expected through the afternoon, but
thunderstorms may lead to temporary drops to sub-VFR conditions
at any of the terminals through this evening. VFR and dry
conditions are expected late tonight through tomorrow morning.
Winds today will be light out of the south to southwest.

Winds will pick up out of the west to southwest tomorrow, and
may gust to around 20 knots at times. Prevailing VFR conditions
are expected, but a brief thunderstorm can't be ruled out
during the afternoon or evening hours. Areal coverage of the
storms should be much lower than today, so have just included a
PROB30 group for now. Additional thunderstorms appear possible
on Friday, especially in the vicinity of CHO.

Active thunderstorm days both Sat and Sunday with risk of some
severe.

&&

.MARINE...
Winds will gradually pick up out of the south this afternoon,
but should remain sub-SCA level in nature until after dark. SMWs
may be needed as thunderstorms move over the waters this
evening. SCA conditions appear likely in southerly flow for the
Bay overnight. Winds will turn out of the west to southwest
tomorrow. Low-end SCA conditions appear possible during the
daytime hours within WSW flow. Additional thunderstorms may form
tomorrow afternoon, and potentially could lead to the issuance
of SMWs late tomorrow afternoon or tomorrow evening. Sub-SCA
level northwesterly winds are expected over the waters on
Friday.

SCA conditions possible Sat night into Monday evening with sct-nmrs
thunderstorms.

&&

.TIDES/COASTAL FLOODING...
Southerly winds will lead to elevated tidal anomalies through
the end of the week. Annapolis is forecast to reach Action
Stage during high tide through tomorrow morning. However,
outside of freshwater influences from heavy rainfall, the threat
for tidal flooding appears low.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flood Watch until midnight EDT tonight for DCZ001.
MD...Flood Watch until midnight EDT tonight for MDZ004>006-008-011-
     013-014-503>508.
     Flood Watch until midnight EDT tonight for MDZ003-501-502-509-
     510.
VA...Flood Watch until midnight EDT tonight for VAZ036>040-051-053-
     054-501-502-505-506-526-527.
     Flood Watch until midnight EDT tonight for VAZ025>031-503-504-
     507-508.
WV...Flood Watch until midnight EDT tonight for WVZ050>053-055-
     501>506.
MARINE...Flood Watch until midnight EDT tonight for ANZ530.
     Small Craft Advisory from midnight tonight to 1 PM EDT
     Thursday for ANZ533-534-537-541-543.

&&

SYNOPSIS...KJP
NEAR TERM...KJP
SHORT TERM...KJP
LONG TERM...LFR
AVIATION...LFR/KJP
MARINE...LFR/KJP
TIDES/COASTAL FLOODING...LWX
Hazardous weather outlook, Jul 16, 4:33 PM EST, 1 hour 8 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
533 PM EDT Wed Jul 16 2025

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ053>057-527-172145-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Fairfax-Arlington/Falls Church/Alexandria-
Stafford-Spotsylvania-King George-
Central and Southeast Prince William/Manassas/Manassas Park-
533 PM EDT Wed Jul 16 2025

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Tonight

A Flood Watch for potential flash flooding is in effect for much
of the area excluding southern Maryland and the Fredericksburg
area through midnight tonight.

A few severe storms with damaging wind gusts are possible this
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A Heat Advisory is in effect from 11 AM until 8 PM Thursday for
much of the area.

.SPOTTER INFORMATION STATEMENT...

Please relay any flood or severe thunderstorm reports to the
National Weather Service.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
526-WVZ050>053-055-172145-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Northwest Prince William-Hampshire-
Morgan-Berkeley-Jefferson-Hardy-
533 PM EDT Wed Jul 16 2025

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Tonight

A Flood Watch for potential flash flooding is in effect until
midnight tonight excluding Orange County.

A few severe storms with damaging wind gusts and large hail are
possible through this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Heat index values around 100-105 are possible Thursday afternoon.

.SPOTTER INFORMATION STATEMENT...

Please relay any flood or severe thunderstorm reports to the
National Weather Service.

MDZ501-502-509-510-VAZ503-504-WVZ501>506-172145-
Extreme Western Allegany-Central and Eastern Allegany-
Western Garrett-Eastern Garrett-Western Highland-Eastern Highland-
Western Grant-Eastern Grant-Western Mineral-Eastern Mineral-
Western Pendleton-Eastern Pendleton-
533 PM EDT Wed Jul 16 2025

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Tonight

A Flood Watch for potential flash flooding is in effect until
midnight tonight.

A few severe storms with damaging wind gusts and large hail are
possible this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Please relay any flood or severe thunderstorm reports to the
National Weather Service.

In the hours before

Local storm report, Jul 16, 3:37 PM EST, 2 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
437 PM EDT Wed Jul 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     Tstm Wnd Dmg     3 WNW Capon Springs     39.16N  78.53W
07/16/2025                   Hampshire          WV   911 Call Center

            Two trees reported down on Carpers Pike near Capon
            Lake/Yellow Spring.

&&

Event Number LWX2506204

BELAK
Local storm report, Jul 16, 5:35 PM EST, 6 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
635 PM EDT Wed Jul 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     Hail             1 SE Charles Town       39.28N  77.85W
07/16/2025  M0.75 inch       Jefferson          WV   Trained Spotter

            Dime size hail

&&

Event Number LWX2506207

KLW

The radar

The Sterling radar (KLWX), 37 km away, was scanning. The volume nearest the first event began at 22:41 UTC.

Open the radar archive at this moment

Event by event

20 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Loudoun

When
July 16, 5:41 PM EST
Where
Loudoun County, 1.68 mi N of Britain
Measured
56 kt (64 mph) estimated gust
Property damage
$4,000
Reported by
911 Call Center
Coordinates
39.274, -77.676

There were several trees blown down west of Lovettsville near the West Virginia state line.

Thunderstorm Wind, Rappahannock

When
July 16, 5:59 PM EST
Where
Rappahannock County, 0.64 mi SSE of Chester Gap
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
38.842, -78.124

A large tree blew down on US-522 Zachary Taylor Highway near Willis Chapel.

Thunderstorm Wind, Rappahannock

When
July 16, 5:59 PM EST
Where
Rappahannock County, 1.31 mi SE of Huntly
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
38.815, -78.106

Two trees blew down on US-522 Zachary Taylor Highway near Huntly.

Thunderstorm Wind, Loudoun

When
July 16, 6:13 PM EST
Where
Loudoun County, 0.39 mi SW of Lucketts
Measured
61 kt (70 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
39.216, -77.535

There were numerous calls for trees blown down near Lucketts.

Thunderstorm Wind, Loudoun

When
July 16, 6:14 PM EST
Where
Loudoun County, 0.72 mi NW of Waterford
Measured
61 kt (70 mph) estimated gust
Property damage
$10,000
Reported by
Amateur Radio
Coordinates
39.187, -77.610

There were nearly a dozen calls for trees blown down in Waterford.

Thunderstorm Wind, Rockingham

When
July 16, 6:34 PM EST
Where
Rockingham County, 1.64 mi E of Broadway
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Broadcast Media
Coordinates
38.616, -78.770

A large tree blew down on Holsinger Road.

Thunderstorm Wind, Shenandoah

When
July 16, 6:35 PM EST
Where
Shenandoah County, 0.81 mi E of Columbia Furnace
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
38.871, -78.605

A large tree blew down near the intersection of Stoneburner Road and Grover Road.

Thunderstorm Wind, Shenandoah

When
July 16, 6:37 PM EST
Where
Shenandoah County, 0.42 mi NE of Readus
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
38.854, -78.594

A tree blew down near the intersection of Readus Road and Stoneburner Road.

Thunderstorm Wind, Rockingham

When
July 16, 6:39 PM EST
Where
Rockingham County, 1.13 mi N of Daphna
Measured
52 kt (60 mph) measured gust
Property damage
$10,000
Reported by
Mesonet
Coordinates
38.596, -78.796

A personal weather station measured a wind gust of 52 knots (60 MPH). At least ten trees were snapped or uprooted on a nearby property on Daphna Road.

Thunderstorm Wind, Fauquier

When
July 16, 6:45 PM EST
Where
Fauquier County, 0.92 mi SSE of Rectortown
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
38.907, -77.846

A large tree blew down at the intersection of VA-710 Rectortown Road and VA-702 Frogtown Road.

Thunderstorm Wind, Fauquier

When
July 16, 6:55 PM EST
Where
Fauquier County, 0.91 mi NNW of The Plains
Measured
52 kt (60 mph) estimated gust
Property damage
$3,000
Reported by
911 Call Center
Coordinates
38.863, -77.774

There were three calls for trees blown down south of The Plains near VA-245 Old Tavern Road and US-17 James Madison Highway.

Thunderstorm Wind, Page

When
July 16, 7:00 PM EST
Where
Page County, 1.36 mi NNE of Spitler
Measured
61 kt (70 mph) estimated gust
Property damage
$20,000
Reported by
Broadcast Media
Coordinates
38.638, -78.469

Numerous trees blew down on Piney Hill Road in Luray.

Thunderstorm Wind, Page

When
July 16, 7:02 PM EST
Where
Page County, 0.83 mi E of Stanley
Measured
65 kt (75 mph) estimated gust
Property damage
$100,000
Reported by
Broadcast Media
Coordinates
38.579, -78.505

Dozens of trees blew down between Stanley and Luray. Some outbuildings were damaged, and a few homes had minor shingle, siding and roof damage.

Thunderstorm Wind, Page

When
July 16, 7:10 PM EST
Where
Page County, 1.18 mi S of Luray
Measured
65 kt (75 mph) estimated gust
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
38.653, -78.471

Numerous trees blew down in the Forest Hills Subdivision. A large tree blew down in the 500 block of Mill Creek Road. A tree blew down on South Court Street near Mill Creek Road. A tree blew down on Mount Carmel Road at Mill Creek Road. Multiple trees blew down along Lakewood Road near Business US-340. Power poles were down on Mill Creek Road. Trees blew down along Piney Woods Road.

Thunderstorm Wind, Page

When
July 16, 7:13 PM EST
Where
Page County, 1.28 mi SE of Luray
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
911 Call Center
Coordinates
38.658, -78.452

A large tree blew down onto a fence near Luray Avenue and Fourth Street.

Thunderstorm Wind, Fauquier

When
July 16, 7:36 PM EST
Where
Fauquier County, 0.99 mi WSW of Cassanova
Measured
56 kt (64 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
38.645, -77.737

Numerous trees blew down in and around Midland.

Thunderstorm Wind, Prince William

When
July 16, 7:36 PM EST
Where
Prince William County, 1.46 mi NW of West Gate of Lomond
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
38.784, -77.521

There were two calls for trees blown down near Bull Run.

Thunderstorm Wind, Fauquier

When
July 16, 7:40 PM EST
Where
Fauquier County, 1.71 mi WNW of New Baltimore
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
38.783, -77.747

A tree blew down in the 6100 block of Cooper Lane.

Thunderstorm Wind, Fauquier

When
July 16, 7:40 PM EST
Where
Fauquier County, 2.45 mi ESE of Auburn
Measured
56 kt (64 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
38.681, -77.662

Numerous trees blew down in and around Auburn.

Thunderstorm Wind, Manassas (C)

When
July 16, 7:53 PM EST
Where
Manassas (C) County, 0.34 mi WSW of Manassas
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
38.747, -77.485

There were several calls for trees and wires blown down in the City of Manassas.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Virginia in 2025Every state in 2025This day in weather historyWarnings in Virginia, July 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1269181, 1269182, 1269183, 1269184, 1269185, 1269186, 1269187, 1269188, 1269189, 1269190, 1269191, 1269192, 1269193, 1269194, 1269195, 1269196, 1269197, 1269198, 1269199, 1269200.